# SDR SWAA2022051206527

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 63,776 hours, 37,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lh Wheel Well
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WHEEL WELL THERE IS A 10-12 INCH CRACK IN VAPOR BARRIER / [01] FOUND 10 INCH CRACK FROM LBL 45.64 TO LBL 54.21. APPLIED SPEED TAPE PER SRM 57-10-10-1A-2. A/C OK FOR SERVICE.
